# SDR SWAA2014043027524

- Difficulty date: April 25, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 35,021 hours, 23,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25047123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CEILING PANEL NR 1 EMERGENCY LIGHT LENS CRACKED.  R & R LENS IAW AMM.
